# SDR UALA2009011900214

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 31,754 hours, 7,155 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEICER STRUCK LT OUTBOARD WING TIP DAMAGING T/E.  AFT WING TIP PANEL REMOVED AND ROUTED TO SHOP 273 FOR PERMANENT REPAIR.  PANEL REINSTALLED, LIGHT AND STATIC DISCHARGERS CHECKED BY SFOOV AMT.  WORK ACCOMPLISHED ON WU U5098J.
